ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 20, 2018, Issue 1

On the Sum of Narrow and \(C\)-Compact Operators


Abasov N. M. , Pliev M. A.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.3-9
DOI 10.23671/VNC.2018.1.11391
 

Paired Integral Operators with Homogeneous Kernels Perturbated by Operators of Multiplicative Shift


Avsyankin O. G. , Koval'chuk A. M.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.10-20
DOI 10.23671/VNC.2018.1.11392
 

Derivations with Values in an Ideal \(F\)-Spaces of Measurable Functions


Alimov A. A. , Chilin, V. I.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.21-29
DOI 10.23671/VNC.2018.1.11393
 

The Uuniqueness of the Symmetric Structure in Ideals of Compact Operators


Aminov, B. R. , Chilin, V. I.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.30-37
DOI 10.23671/VNC.2018.1.11394
 

2-Local Derivations on Algebras of Matrix-Valued Functions on a Compactum


Ayupov S. A. , Arzikulov F. N.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.38-49
DOI 10.23671/VNC.2018.1.11396
 

On the Properties of the Dispersion Set for an Inhomogeneous Cylindrical Waveguide


Vatulyan A. O. , Yurov V. O.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.50-60
DOI 10.23671/VNC.2018.1.11397
 

Geometric Characterization of Real JBW-Factors


Ibragimov M. M. , Kudaybergenov K. K. , Seipullaev J. X.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.61-68
DOI 10.23671/VNC.2018.1.11398
 

Integration for Positive Measures with Values in Quasi-Banach Lattices


Kusraev, A. G. , Tasoev B. B.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.69-87
DOI 10.23671/VNC.2018.1.11399
 

Mean-Square Approximation of Complex Variable Functions by Fourier Series in the Weighted Bergman Space


Shabozov M. S. , Saidusaynov M. S.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.86-97
DOI 10.23671/VNC.2018.1.11400
 

To the Memory of Inomjon Gulomjonovich Ganiev



Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 1. P.98-102
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт